# SDR CA020807002

- Difficulty date: July 17, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Part number: CF343B1
- Condition: Failed
- Location: Left
- Part time: 10,462 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, Y, J
- Precautionary procedure: E, C

## Discrepancy

(CAN) ON PASSING 400 FT ABOVE GROUND AFTER TAKEOFF, A SEVERE 4.5 VIBRATION WAS FELT AND CONFIRMED. ITT INCREASED TO 935 DEGREES CENTIGRADE WITH OIL PRESSURE MASTER WARNING LIGHT.  ENGINE SEVERE/FIRE DRILL CARRIED OUT AND RETURN TO ELS.  METAL CHIPS FOUND ON THE ENGINE CHIP DETECTOR. ENGINE CHANGED WAS CARRIED OUT ON THE LT ENGINE.
